Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 350, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 26, 2008, 10:30 AM CDT for Marion County, Warren County, Iowa. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2008, 10:30 AM CDT (15:30 UTC)
- Expired
- Jun 26, 2008, 10:56 AM CDT
- In force
- 26 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Marion County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 55 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:57 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 6:57 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 657 AM CDT THU JUN 26 2008 .SHORT/LONG TERM...TODAY THROUGH SUNDAY...MAIN FORECAST CONCERN IS SEVERE WEATHER AND HEAVY RAIN POTENTIAL TODAY...TONIGHT AND INTO FRIDAY. MODELS NOT HANDLING SETUP ALL THAT WELL OVER THE NEXT 12-36 HOURS...ESPECIALLY WITH ONGOING PRECIP IN SOUTHEAST IOWA AND ACROSS SOUTH DAKOTA. PLENTY OF MOISTURE AVAILABLE...WITH INSTABILITY INCREASING THIS AFTERNOON AND FORCING EVIDENT AT 310K/315K ISENTROPIC SURFACE OVER NORTHERN IOWA BY 00Z FRIDAY. STORMS LOOK TO DEVELOP ALONG FRONTAL BOUNDARY IN CENTRAL IOWA THROUGHOUT THE DAY AND INTO THIS EVENING. FLASH FLOOD WATCH BEGINS THIS AFTERNOON AND RUNS THROUGH TOMORROW MORNING...MAINLY OVER THE AFFECTED AREAS FROM WEDNESDAY NIGHTS STORMS. INCREASED POPS/QPF TODAY...TONIGHT AND INTO TOMORROW FOR AFOREMENTIONED AREA. MAIN SEVERE THREAT WITH STORMS TODAY/TONIGHT WILL BE HAIL AND WINDS. COLD FRONT LOOKS TO MOVE THROUGH DSM AREA BY AROUND MIDDAY FRIDAY...WITH STRATIFORM RAIN ALONG AND BEHIND FRONT THROUGH TOMORROW NIGHT. COOLER AIR BEHIND FRONT FRIDAY NIGHT INTO THE WEEKEND...BUT DEEP UPPER LOW TAKES ITS TIME MOVING EAST THIS WEEKEND...SO KEPT IN AFTERNOON CHANCES OF TSTMS OVER THE NORTH AND EAST SATURDAY AND SUNDAY AS A COUPLE SHORTWAVES MOVE THROUGH THE TROUGH. IN ADDITIONAL...WINDS LOOK INCREASE ON SATURDAY WITH TIGHT PRESSURE GRADIENT SETTING UP WITH FIRST SHORTWAVE. && .AVIATION...26/12Z LITTLE TIME FOR UPDATES...STORMS NOW MOVING INTO NW IA ATTM AND WILL BE MOVING SOUTHEAST ACROSS THE STATE ALONG WARM FRONTAL BOUNDARY. EXPECT SCT SVR STORMS WITH STRONG WINDS...HAIL...THIS MORNING AND AGAIN LATER TODAY/TNT./REV .PREVIOUS DISCUSSION... THUNDERSTORMS JUST ABOVE TO EXIT SRN IA INCLUDING AROUND KOTM. WITH LIGHT WINDS AND LINGERING LOW LEVEL MOISTURE FROM HUMID WED AND RECENT RAINS...EXPECT PATCHY FOG TO DEVELOP. HOWEVER EXTENSIVE MIDDLE CLOUD COVER FROM DEPARTING STORMS AND THUNDERSTORM COMPLEX OVER DAKOTAS SHOULD DEEP RADIATIVE COOLING FROM BEING TOO EXTREME SO ONLY MVFR FOG MENTION FOR NOW. CONFIDENCE IN DAKOTAS COMPLEX MAKING IT HERE RATHER LOW FOR THE TIME BEING...SO HAVE IGNORED AT 06Z. HOWEVER FULLY EXPECT ANOTHER ROUND OF THUNDERSTORMS SOMETIME TODAY OR THU EVENING. REALLY DO NOT HAVE A FEEL FOR LOCATION OR TIMING YET SO JUST MENTIONED CB RATHER THAN 6+ HOURS OF THUNDERSTORMS IN TERMINALS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-DALLAS- DAVIS-FRANKLIN-GRUNDY-HAMILTON-HARDIN-JASPER-LUCAS-MAHASKA- MARION-MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN- WAYNE-WRIGHT. && KLP/KLP/BSS
Hazardous weather outlook, Jun 26, 8:53 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 853 AM CDT THU JUN 26 2008 IAZ023>026-033>038-044>050-057>062-071>075-083>086-095>097-271400- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN- MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 853 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS TO MOVE ACROSS THE AREA THIS THIS MORNING WITH ADDITIONAL ROUNDS POSSIBLE LATER THIS AFTERNOON AND TONIGHT AND TONIGHT. A MODERATE RISK OF SEVERE STORMS EXIST OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAVY RAIN IS ALSO LIKELY THROUGH THE AREA...ESPECIALLY BETWEEN HIGHWAY 20 AND INTERSTATE 80. A SEVERE THUNDERSTORM WATCH AND A FLASH FLOOD WATCH A BOTH IN EFFECT FOR THE AREA TODAY. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. IAZ004>007-015>017-271400- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 853 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A MODERATE RISK OF SEVERE STORMS EXIST OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. IAZ027-028-039-271400- BUTLER-BREMER-BLACK HAWK- 853 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY WITH ADDITIONAL ROUNDS TONIGHT AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST OVER IOWA AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO ANTICIPATED TO ACCOMPANY THESE STORMS...WHICH MAY LEAD TO AREAS OF FLASH FLOODING. RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE RESERVOIR WILL CONTINUE THROUGH THIS WEEKEND. WITH THE ADDITIONAL RAINFALL FORECAST OVER CENTRAL IOWA TODAY AND TONIGHT...THE POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY...WITH THE BEST POTENTIAL FOR HEAVY RAIN NORTH OF INTERSTATE 80 AND EAST OF INTERSTATE 35. IN ADDITION TO HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THESE STORMS FRIDAY. RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE RESERVOIR WILL CONTINUE THROUGH THE WEEKEND. WITH THE ADDITIONAL RAINFALL FORECAST OVER CENTRAL IOWA ON FRIDAY...THE POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. IAZ070-081-082-092>094-271400- CASS-ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR- 853 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. DONAVON
In the hours before
Local storm report, Jun 26, 10:14 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM TSTM WND DMG 2 N AMES AIRPORT 42.03N 93.62W
06/26/2008 STORY IA TRAINED SPOTTER
LARGE BRANCH DOWN.
&&
DEROYLocal storm report, Jun 26, 10:16 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1016 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM FLASH FLOOD BOONE 42.05N 93.88W
06/26/2008 BOONE IA EMERGENCY MNGR
WATER OVER NUMEROUS INTERSECTIONS AND STREETS WITH ONE
INCH AND EIGHT TENTHS RAINFALL IN A SHORT PERIOD OF TIME
&&
SEARCYLocal storm report, Jun 26, 10:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1017 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD DES MOINES 41.58N 93.62W
06/26/2008 POLK IA FIRE DEPT/RESCUE
TWO AND A HALF FEET DEPTH OF WATER AT THE INTERSECTION OF
63RD STREET AND HICKMAN ROAD
&&
SEARCYLocal storm report, Jun 26, 10:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1022 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM FLASH FLOOD DES MOINES 41.58N 93.62W
06/26/2008 POLK IA TRAINED SPOTTER
WATER DEPTH IS 3/4 OF FOOT OVER A 300 FOOT AREA AT MARTIN
LUTHER KING AND DELAWARE WITH A VEHICLE STALLED OUT IN
THE INTERSECTION
&&
SEARCYLocal storm report, Jun 26, 10:25 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1025 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND GST PRAIRIE CITY 41.60N 93.24W
06/26/2008 E60 MPH JASPER IA LAW ENFORCEMENT
&&
SEARCYLocal storm report, Jun 26, 10:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1030 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLASH FLOOD JOHNSTON 41.69N 93.70W
06/26/2008 POLK IA AMATEUR RADIO
WATER OVER ROAD 55TH AND BEAVER DRIVE.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 30 min |
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 49 min |
| Jun 25, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 30 min |
| Jun 25, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 46 min |
| Jun 25, 7:33 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 42 min |
| Jun 25, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Story | 34 min |
| Jun 25, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 36 min |
| Jun 25, 8:09 PM CDT | Tornado Warning | DMX | Grundy | 24 min |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 50 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 48 min |
| Jun 25, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Marshall, Polk, Story | 44 min |
| Jun 25, 8:25 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 35 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 52 min |
| Jun 25, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 50 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 33 min |
| Jun 25, 8:59 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 4 hr |
| Jun 25, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 44 min |
| Jun 25, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 52 min |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 48 min |
| Jun 25, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 45 min |
| Jun 25, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 39 min |
| Jun 25, 10:01 PM CDT | Flash Flood Warning | DMX | Poweshiek, Tama | 3 hr |
| Jun 25, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 39 min |
| Jun 25, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 51 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 50 min |
| Jun 25, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Monroe | 44 min |
| Jun 25, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 40 min |
| Jun 25, 11:10 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 50 min |
| Jun 25, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 47 min |
| Jun 25, 11:20 PM CDT | Flash Flood Warning | DMX | Mahaska, Wapello | 6 hr |
| Jun 25, 11:24 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 51 min |
| Jun 25, 11:42 PM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 33 min |
| Jun 26, 2:00 AM CDT | Severe Thunderstorm Warning | DMX | Warren | 45 min |
| Jun 26, 3:11 AM CDT | Areal Flood Advisory | DMX | Warren | 4 hr |
| Jun 26, 4:01 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more | 42 hr |
| Jun 26, 4:14 AM CDT | Flash Flood Warning | DMX | Warren | 6 hr |
| Jun 26, 6:43 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 62 min |
| Jun 26, 6:46 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 44 min |
| Jun 26, 7:00 AM CDT | Areal Flood Advisory | DMX | Lucas, Marion, Monroe | 3 hr |
| Jun 26, 7:39 AM CDT | Areal Flood Advisory | DMX | Sac | 3 hr |
| Jun 26, 7:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 57 min |
| Jun 26, 8:03 AM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 26, 8:17 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Webster | 58 min |
| Jun 26, 8:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 26, 8:24 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 51 min |
| Jun 26, 8:29 AM CDT | Flash Flood Warning | DMX | Calhoun, Sac | 5 hr |
| Jun 26, 8:45 AM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 45 min |
| Jun 26, 8:51 AM CDT | Flash Flood Warning | DMX | Webster | 5 hr |
| Jun 26, 8:56 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 6 hr |
| Jun 26, 9:00 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 45 min |
| Jun 26, 9:02 AM CDT | Areal Flood Advisory | DMX | Audubon, Carroll, Greene, Guthrie | 3 hr |
| Jun 26, 9:13 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 47 min |
| Jun 26, 9:14 AM CDT | Flash Flood Warning | DMX | Marion, Warren | 6 hr |
| Jun 26, 9:31 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 44 min |
| Jun 26, 9:35 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Madison | 40 min |
| Jun 26, 9:41 AM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie, Madison | 4 hr |
| Jun 26, 9:48 AM CDT | Flash Flood Warning | DMX | Story | 4 hr |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 41 min |
| Jun 26, 10:14 AM CDT | Areal Flood Advisory | DMX | Hamilton | 3 hr |
| Jun 26, 10:35 AM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Monroe | 6 hr |
| Jun 26, 10:46 AM CDT | Wind Advisory | DMX | Audubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more | 3 hr |
| Jun 26, 10:55 AM CDT | Areal Flood Advisory | DMX | Adams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more | 3 hr |
| Jun 26, 11:03 AM CDT | Areal Flood Advisory | DMX | Appanoose, Grundy, Hardin, Marshall | 10 days |
| Jun 26, 11:31 AM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 26, 12:05 PM CDT | River Flood Warning | DMX | Lucas | 44 hr |
| Jun 26, 3:59 PM CDT | River Flood Warning | DMX | Polk | 29 hr |
| Jun 26, 4:20 PM CDT | Areal Flood Warning | DMX | Monroe | 5 hr |
| Jun 26, 5:43 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 46 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.